# SDR IXXA2023112731079

- Difficulty date: October 30, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 91,665 hours, 24,403 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Apu Air Supply, Boeing
- Component part number: 212T31381X
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

AFTER TAKE OFF, CREW REPORTED A LOUD POP FOLLOWED BY A RUSH OF AIR AND BODY DUCT LEAK EICAS MESSAGE DISPLAY. THE APU BLEED VALVE WAS TURNED OFF. ALTERNATIVELY, THE CENTER ISOLATION VALVE WOULD NOT CLOSE AND THE DUCT LEAK INDICATION FAILED TO CLEAR.  ADDITIONAL ATI QUICK REFERENCE HANDBOOK PROCEDURES WERE COMPLIED WITH, THE LEFT BLEED AND LEFT PACK WERE TURNED OFF. CONVERSELY, THE FAULT LIGHT PERSISTED.  AFTER LEVELING OFF IN CRUISE, LOSS OF CABIN PRESSURE. CREW ELECTED FOR DIVERSION TO KPHX WITH AN EMERGENCY DECLARATION. LANDING WAS WITHOUT INCIDENT AND ON ARRIVAL THE AIRCRAFT WAS GROUNDED FOR MAINTENANCE. DURING INSPECTION, FAULT ISOLATED TO APU AIR SUPPLY DUCT SEPARATED AT WELD IN LEFT WHEEL WELL.  SUPPLEMENTAL INFORMATION TO PREVIOUS SUBMITTAL IXXA20231031079 ON 31 OCTOBER 2023 AT KILN. DURING AIRCRAFT INSPECTION, LINE MAINTENANCE IDENTIFIED APU AIR SUPPLY DUCT AT LEFT WHEEL WELL DAMAGED AND SEPARATED AT WELD. ADDITIONALLY, SHRAPNEL FROM THE DUCT DAMAGED FLOORBOARD PANEL ASSEMBLY  SECTION 45 AT STATION 977 AND LEFT WHEEL WELL WIRING HARNESS ASSEMBLIES W922 OF CENTER AIR SUPPLY ISOLATION VALVE, W930 OF WHEEL WELL LIGHTS, W626 OF LEFT DUCT LEAK DETECTOR, W1326 AND W1330 OF THE HYDRAULIC MOTOR GENERATOR AND W533 OF ACCELEROMETER. REPAIRED DAMAGED PRESSURE DECK PANEL AT STA 977 LEFT WHEEL WELL IAW B767 STRUCTURAL REPAIR MANUAL 53-50-51. HFEC AND BOLT HOLE INSPECTION ON REPAIRED AREA AT THE LEFT SIDE WHEEL WELL PRESSURE DECK PER B767 NONDESTRUCTIVE TEST MANUAL PART 6-51-00-1 AND 51-00-19 GOOD. NO RELEVANT INDICATIONS NOTED. COMPLIED WITH WIRING REPAIRS OF ASSEMBLIES W922, W930, W626, W1326, W1330, AND W533 PER B767 WIRING DIAGRAM MANUAL (WDM) CHAPTERS 36-11-31, 33-31-11, 26-18-31, 24-25-12, 31-31-13, AND B767 STANDARD WIRING PRACTICES MANUAL (SWPM) 20-10-13. REMOVED AND REPLACED TS220 DUCT LEAK DETECTOR IAW B767 AIRCRAFT MAINTENANCE MANUAL (AMM) 26-18-01. SYSTEM OPERATIONAL CHECKS AFFECTED BY DUCT DAMAGE COMPLIED WITH. CENTER AIR SUPPLY ISOLATION VALVE, WHEEL WELL LIGHTS, HYDRAULIC MOTOR GENERATOR, FLIGHT DATA RECORDER, WHEEL WELL DUCT LEAK DETECTION AND WHEEL WELL FIRE DETECTION SYSTEM OPERATIONAL CHECKS GOOD PER B767 AMM CHAPTERS 36-11-00, 33-31-00, 24-25-00, 31-31-00, 26-18-00, AND 26-17-00 RESPECTIVELY. NO FAULTS NOTED. DURING STRUCTURE REPAIRS, MAINTENANCE IDENTIFIED APU FUEL DRAIN TUBE DAMAGED. APU WING CAVITY TUBE REPLACED IAW B767 AMM 28-22-07. OPERATIONAL CHECK GOOD. REMOVED AND REPLACED INITIALLY REPORTED APU AIR DUCT DAMAGED AT WELD AND TWO ADDITIONAL APU AIR DUCTS IN THE LEFT WHEEL WELL PER B767 AMM 36-11-01. LEAK CHECKS GOOD. CARGO COMPARTMENT FLOOR PANEL LOCATED FROM STA 900 TO STA 1025 AND BLL 12 TO BLL 30 REINSTALLED PER B767 IAI SUPPLEMENTAL MAINTENANCE MANUAL. CABIN PRESSURIZATION GROUND TEST SATISFACTORY. DIFFERENTIAL PRESSURE PSI NORMAL. CABIN PRESSURIZATION OPERATIONAL CHECK GOOD IAW B767 AMM 21-31-00. NO ADDITIONAL FAULTS FOUND. AIRCRAFT RELEASED TO SERVICE.
